On rationally loxodromic holomorphic functions

  • Dz. V. Lukivska
  • A. Ya. Khrystiyanyn

Abstract

We consider a functional equation of the form $f(qz) = R(z)f(z)$, where $R(z)$ is a rational function, $z \in C\setminus \{ 0\},\;q \in C\setminus \{ 0\},\; | q| < 1$. Holomorphic solutions of this equation are obtained. These solutions can be regarded as generalizations of p-loxodromic functions.
Published
25.11.2017
How to Cite
LukivskaD. V., and KhrystiyanynA. Y. “On Rationally Loxodromic Holomorphic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 11, Nov. 2017, pp. 1505-14, http://umj.imath.kiev.ua/index.php/umj/article/view/1798.
Section
Research articles